# SDR UIEA2022052300507

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 81,397 hours, 16,240 cycles
- System (JASC): 2431 · Battery Overheat Warning System
- Part: Tape
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT CAPTAIN'S  EVAS  TAMPER  TAPE  BROKEN-FOLLOW ACTIONS LISTED  ON WORK CARD   A-25-999-18-01  VERIFIED BLOWER  BATTERY CHECK ON CAPT EVAS PER B767-300 AMM 25-60-99. TEST PASSED INSTALLED TAMPER TAPE PER B767-300
